Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 166, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 12, 2008, 6:27 PM CDT for Osage County, Shawnee County, Kansas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 6:27 PM CDT (23:27 UTC)
- Expired
- Jun 12, 2008, 7:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Osage County, KS, Shawnee County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:07 PM CDT | TSTM WND GST 0 | 4 S Topeka, KS | PREVIOUS REPORT OF 77MPH FROM FORBES FIELD WAS INCORRECT. THE AUTOMATED REPORT WAS FALSE. |
| Jun 12, 7:07 PM CDT | TSTM WND GST 77 | 4 S Topeka, KS | FORBES FIELD ASOS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:06 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 122328
SVRTOP
KSC139-177-130030-
/O.NEW.KTOP.SV.W.0166.080612T2327Z-080613T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
627 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES WEST OF BURLINGAME...OR 25 MILES SOUTHWEST OF TOPEKA...MOVING
NORTHEAST AT 37 MPH.
* LOCATIONS IMPACTED INCLUDE...
BURLINGAME...
DOVER...
SCRANTON...
AUBURN...
CARBONDALE...
OVERBROOK...
PAULINE...
TOPEKA...
BERRYTON...
RICHLAND...
TECUMSEH...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 188.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING FOR OSAGE COUNTY AND
SHAWNEE COUNTY.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3862 9595 3899 9594 3919 9559 3908 9560
3906 9559 3905 9550 3869 9549
TIME...MOT...LOC 2327Z 240DEG 32KT 3878 9593
$$
BOUSTEAD3 follow-up statements
000
WWUS53 KTOP 122340
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
640 PM CDT THU JUN 12 2008
KSC139-177-130030-
/O.CON.KTOP.SV.W.0166.000000T0000Z-080613T0030Z/
SHAWNEE-OSAGE-
640 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN OSAGE AND SHAWNEE COUNTIES...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTH OF BURLINGAME...OR 18 MILES SOUTHWEST OF
TOPEKA...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CARBONDALE...SOUTHERN
TOPEKA...OVERBROOK...PAULINE...BERRYTON...RICHLAND AND TECUMSEH.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 188.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3862 9595 3899 9594 3919 9559 3908 9560
3906 9559 3905 9550 3869 9549
TIME...MOT...LOC 2340Z 240DEG 30KT 3882 9581
$$
BOUSTEAD000
WWUS53 KTOP 130004
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
703 PM CDT THU JUN 12 2008
KSC139-130013-
/O.CAN.KTOP.SV.W.0166.000000T0000Z-080613T0030Z/
OSAGE-
703 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY HAS BEEN
CANCELLED...
A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL OSAGE COUNTY
UNTIL 730 PM CDT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 165.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3887 9550 3887 9580 3904 9585 3919 9559
3908 9560 3906 9559 3905 9558 3906 9558
3905 9550
TIME...MOT...LOC 0003Z 241DEG 23KT 3897 9562
$$
KSC177-130030-
/O.CON.KTOP.SV.W.0166.000000T0000Z-080613T0030Z/
SHAWNEE-
703 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN SHAWNEE COUNTY...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BERRYTON...OR 6 MILES SOUTHEAST OF TOPEKA...MOVING
NORTHEAST AT 26 MPH.
LOCATIONS IMPACTED INCLUDE...
TECUMSEH.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 168 AND 188.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3887 9550 3887 9580 3904 9585 3919 9559
3908 9560 3906 9559 3905 9558 3906 9558
3905 9550
TIME...MOT...LOC 0003Z 241DEG 23KT 3897 9562
$$
BOUSTEAD000
WWUS53 KTOP 130027
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
727 PM CDT THU JUN 12 2008
KSC177-130037-
/O.EXP.KTOP.SV.W.0166.000000T0000Z-080613T0030Z/
SHAWNEE-
727 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWNEE COUNTY WILL
EXPIRE AT 730 PM CDT...
AT 727 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3887 9550 3887 9580 3904 9585 3919 9559
3908 9560 3906 9559 3905 9558 3906 9558
3905 9550
TIME...MOT...LOC 0027Z 241DEG 23KT 3904 9545
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:10 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 12, 4:10 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS ISSUED BY PLEASANT HILL MO 410 PM CDT THU JUN 12 2008 .DISCUSSION... SEVERAL SHORT TERM CONCERNS FOR TONIGHT AND INTO FRIDAY. INITIALLY LATE THIS AFTERNOON...INSTABILITY FROM AFTERNOON HEATING WILL BE INTERACTING WITH A WEAK SURFACE BOUNDARY THAT EXTENDS FROM JUST NORTH OF KANSAS CITY TO NEAR TOPEKA...AND JUST NORTH OF WICHITA. MOISTURE HAS POOLED IN THE VICINITY OF THIS BOUNDARY WITH DEWPOINTS IN THE LOW 70S. EXPECT AFTERNOON CONVECTION TO CONTINUE TO DEVELOP ALONG THIS BOUNDARY WITH A SLIGHT SOUTHWARD DRIFT OF THIS FRONT AIDED BY OUTFLOW FROM THE STORMS. TONIGHT...A SHORT WAVE WILL BE MOVING OUT OF WESTERN KANSAS WHICH SHOULD ENHANCE THE LLJ IN SOUTHERN KANSAS...WITH HEAVIER RAINFALL EXPECTED TO BE DEVELOPING JUST NORTH OF THE SURFACE BOUNDARY. SO MAIN AREA OF HEAVIER RAINFALL WILL BE DEPENDENT ON WHERE THIS FRONT CAN SETTLE THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND JUST NORTH OF WHERE THE SURFACE BOUNDARY IS EXPECTED TO BE...BUT IF THE LLJ IS STRONGER THAN ANTICIPATED OR THE FRONT DOES NOT PROGRESS VERY FAR TO THE SOUTH...AND CONVECTION WILL LIKELY BE FOCUSED FURTHER NORTH OVERNIGHT...AND THE FLOOD WATCH MAY NEED TO BE EXTENDED FURTHER NORTH TO INCLUDE THE TOPEKA AREA. WITH THE SHORT WAVE MOVING PAST BY FRIDAY MORNING...EXPECT THE HEAVIER CONVECTION TO BE MOVING OFF TO THE EAST...HOWEVER RESIDUAL RUN OFF MAY CAUSE FLOODING CONDITIONS TO EXIST THROUGH MIDDAY...SO WILL KEEP THE FLASH FLOOD WATCH POSTED THROUGH 18Z. AFTER THAT...BY SATURDAY MORNING...A WEAK AREA OF HIGH PRESSURE WILL BUILD IN...WITH THE SURFACE FRONT DRIVEN WELL SOUTH OF THE REGION. THIS SURFACE RIDGING SHOULD SHIFT EAST OF THE FORECAST AREA BY SATURDAY EVENING SETTING UP A RETURN FLOW. INCREASING MOISTURE RETURN ON SUNDAY MAY SET THE STAGE FOR THUNDERSTORMS ONCE AGAIN...AS WEAK UPPER WAVES BREAK OVER SOUTHWEST UPPER RIDGE. TIMING A BIT OF AN ISSUE...AS TIMING OF ANY WAVE THROUGH THIS RIDGE IS STILL UNCERTAIN. WILL TARGET SUNDAY NIGHT AS THE PRIME TIME...AS A SURFACE FRONT IS FORECASTED TO BE DROPPING INTO EASTERN KANSAS. IF THIS FRONT IS SLOWER THAN CURRENTLY ANTICIPATED...RAIN CHANCE ON MONDAY WILL HAVE TO BE INCREASED...SO SOMETHING TO BE WATCHED FOR FUTURE FORECASTS. BY TUESDAY...AS WESTERN UPPER RIDGE BUILDS...AND UPPER SHORT WAVE TROUGH MOVES EAST INTO THE EASTERN GREAT LAKES...SURFACE HIGH PRESSURE DROPS SOUTH OUT OF CANADA. AREAS TO THE WEST OF THE SURFACE HIGH IN WESTERN KANSAS MAY SEE THUNDERSTORMS MID WEEK...WHICH MAY NUDGE CLOSER TO WESTERN PORTIONS OF THE FORECAST AREA BY THURSDAY AS THE SURFACE RIDGE AXIS SLIDES EAST OF THE MISSISSIPPI. FOR NOW WILL JUST PUT SLIGHT CHANCES IN WESTERN AREAS TO COVER THIS POSSIBILITY. PC && .AVIATION... /326 AM CDT THU JUN 12 2008/ OVC/BKN CONDITIONS WILL PERSIST THROUGH THE MAJORITY OF THE TAF FORECAST PERIOD WITH 4,000 TO 6,000 FT CEILINGS...LOWER NEAR CONVECTION. COLD FRONT WILL SLOWLY MOVE THROUGH TAF SITES WITH VARIABLE WINDS BECOMING NORTHERLY. PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. REFER TO SHORT TERM DISCUSSION FOR ADDITIONAL DETAILS. && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. && PC
Hazardous weather outlook, Jun 12, 6:37 AM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 637 AM CDT THU JUN 12 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-131145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 637 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE FROM HIAWATHA TO MINNEAPOLIS. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS BETWEEN 4 PM AND 2 AM. THE MAIN THREATS FROM THESE THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS. A SLOW MOVING COLD FRONT WILL MOVE ACROSS EASTERN KANSAS TODAY. THE ATMOSPHERE IS EXPECTED TO BECOME MODERATELY UNSTABLE ALONG AND AHEAD OF THE COLD FRONT BY LATE AFTERNOON. AS ANOTHER UPPER LEVEL DISTURBANCE MOVES INTO THE CENTRAL PLAINS LATE THIS AFTERNOON...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT. DUE TO FAVORABLE DEEP LAYER SHEAR...ORGANIZED SEVERE THUNDERSTORMS WILL BE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO A LARGE CLUSTER OF THUNDERSTORMS BY LATE EVENING WHEN SOME LOCALLY HEAVY RAINFALL POSSIBLE. THUNDERSTORMS ARE THEN EXPECTED TO SLOWLY PUSH SOUTH OUT OF THE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON SUNDAY AND SUNDAY NIGHT. AT THIS TIME IT IS TO EARLY TO DETERMINE IF AND WHERE SEVERE WEATHER WILL OCCUR WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. BOUSTEAD
In the hours before
Local storm report, Jun 12, 5:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
556 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FUNNEL CLOUD 3 SW AUBURN 38.88N 95.86W
06/12/2008 SHAWNEE KS TRAINED SPOTTER
&&
JWLocal storm report, Jun 12, 6:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM FUNNEL CLOUD 1 N AUBURN 38.92N 95.82W
06/12/2008 SHAWNEE KS TRAINED SPOTTER
FUNNEL CLOUD JUST NORTH OF AUBURN.
&&
BNLocal storm report, Jun 12, 6:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
612 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 4 NE AUBURN 38.96N 95.76W
06/12/2008 SHAWNEE KS PUBLIC
PUBLIC REPORTED A TORNADO NEAR WASBURN RURAL HIGH SCHOOL
NEAR 61ST AND WANAMAKER ROAD.
&&
JWLocal storm report, Jun 12, 6:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
618 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 4 S TOPEKA 38.99N 95.68W
06/12/2008 E1.00 INCH SHAWNEE KS TRAINED SPOTTER
&&
JWLocal storm report, Jun 12, 6:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
619 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL TOPEKA 39.05N 95.68W
06/12/2008 E1.00 INCH SHAWNEE KS TRAINED SPOTTER
27TH AND CALIFORNIA.
&&
JWLocal storm report, Jun 12, 6:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
624 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL TOPEKA 39.05N 95.68W
06/12/2008 E0.88 INCH SHAWNEE KS TRAINED SPOTTER
21ST AND ADAMS
&&
JWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 25 min |
| Jun 11, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 46 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 59 min |
| Jun 11, 8:39 PM CDT | Tornado Warning | TOP | Cloud, Ottawa | 36 min |
| Jun 11, 8:47 PM CDT | Tornado Warning | TOP | Washington | 13 min |
| Jun 11, 9:03 PM CDT | Tornado Warning | TOP | Clay, Washington | 42 min |
| Jun 11, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 36 min |
| Jun 11, 9:45 PM CDT | Tornado Warning | TOP | Dickinson | 45 min |
| Jun 11, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 28 min |
| Jun 11, 10:18 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Riley | 42 min |
| Jun 11, 10:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 40 min |
| Jun 11, 10:41 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 49 min |
| Jun 11, 10:45 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| Jun 11, 11:07 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 38 min |
| Jun 11, 11:19 PM CDT | Tornado Warning | TOP | Pottawatomie | 41 min |
| Jun 11, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 52 min |
| Jun 11, 11:45 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 30 min |
| Jun 11, 11:50 PM CDT | Tornado Warning | TOP | Jackson, Nemaha | 37 min |
| Jun 12, 12:12 AM CDT | Tornado Warning | TOP | Brown, Jackson | 48 min |
| Jun 12, 12:41 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 49 min |
| Jun 12, 2:44 AM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 12, 2:50 PM CDT | Flash Flood Watch | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 13 hr |
| Jun 12, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 49 min |
| Jun 12, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 55 min |
| Jun 12, 5:47 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 43 min |
| Jun 12, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| Jun 12, 6:02 PM CDT | Tornado Warning | TOP | Lyon | 43 min |
| Jun 12, 6:18 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 57 min |
| Jun 12, 6:36 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Shawnee | 4 hr |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 33 min |
| Jun 12, 6:56 PM CDT | Tornado Warning | TOP | Lyon, Osage | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.